# SDR 9504769982

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 47590
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Loose Fasteners
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND APPROXIMATELY 40 LOOSE FASTENERS ON BOTH SIDES OF THE RUDDER.  REPLACED FASTENERS.
